# SDR SWAA2023081474759

- Difficulty date: July 4, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 747 BTW STR 8R TO 9R AT PASSENGER CABIN 2023-413296<[01] PERFORMED REPAIR ON FRAME LOCATED BS 747 BTW STR 8R TO 9R AT PASSENGER CABIN IAW EA 1-A53-12114 SEE INDIVIDUAL SIGN OFFS BELOW.;[02] PERFORMED REPAIR ON FRAME LOCATED BS 747 BTW STR 8R TO 9R AT PASSENGER CABIN IAW EA 1-A53-12114; RII. SEE INDIVIDUAL SIGN OFFS BELOW.
